# SDR VNAA202402280011

- Difficulty date: September 12, 2024
- Submitted: October 13, 2024
- Operation: Air carrier
- Aircraft: N588NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15391
- Aircraft time: 19,517 hours, 17,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH690362591SH690
- Condition: Mechanic Error
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WRONG HOLES DRILLED AT INTERCOSTAL (2EAS) BTW FS847+48 TO FS847+62 RH/LH AT CABIN PAX.  INTERCOSTAL (2EAS) BTW FS847+48 TO FS847+62 RH/LH AT CABIN PAX WERE REPAIRED PER REO 690-53-51-440 REV. -- AND REO 690-53-51-438 REV. --
